# SDR BUEA20180202001

- Difficulty date: February 2, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 30,770 hours, 23,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT PREFLIGHT, THE CREW REPORTED NONE OF THE EMERGENCY LIGHTS ILLUMINATED. THE CREW UTILIZING THE APU GENERATOR AND THE EMERGENCY ARM SWITCH WAS ABLE TO RECHARGE THE FOUR BATTERIES AND GET ALL EMERGENCY LIGHTS ILLUMINATED.
